Some properties for meromorphically multivalent functions associated with differ-integral operator

  • R.M. El-Ashwah Damietta University
  • W.Y. Kota Damietta University

Abstract

This paper gives some subordination properties for a certain subclasses of multivalent meromorphic functions which are defined by using the linear operator J_a,c^p,µ. Also, we studied some interesting results for multivalent meromorphic starlikeness.

Published
Feb 25, 2018
How to Cite
EL-ASHWAH, R.M.; KOTA, W.Y.. Some properties for meromorphically multivalent functions associated with differ-integral operator. Nonlinear Studies, [S.l.], v. 25, n. 1, p. 203-221, feb. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1294>. Date accessed: 15 oct. 2018.